| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Thee insulin pump received with broken reservoir tube lip noted.Pump passed displacement test.
Event or Problem Description
The customer reported via phone call that the insulin pump was cracked from the reservoir compartment.The customer blood glucose level was 110 mg/dl.Customer reported damage to the insulin pump.The device will be returned for analysis.